Some multiplicity results for a parametric nonlinear Dirichlet problem involving a nonhomogeneous differential operator of p-Laplacian type are given. Via variational methods, the article furnishes new contributions and completes some previous results obtained for problems considering other types of differential operators and/or nonlinear terms satisfying different asymptotic conditions.

Bonanno G., D'Agui G., Livrea R. (2020). Triple solutions for nonlinear elliptic problems driven by a non-homogeneous operator. NONLINEAR ANALYSIS, 197, 1-17 [10.1016/j.na.2020.111862].

Triple solutions for nonlinear elliptic problems driven by a non-homogeneous operator

Livrea R.
2020-01-01

Abstract

Some multiplicity results for a parametric nonlinear Dirichlet problem involving a nonhomogeneous differential operator of p-Laplacian type are given. Via variational methods, the article furnishes new contributions and completes some previous results obtained for problems considering other types of differential operators and/or nonlinear terms satisfying different asymptotic conditions.
Settore MAT/05 - Analisi Matematica
Bonanno G., D'Agui G., Livrea R. (2020). Triple solutions for nonlinear elliptic problems driven by a non-homogeneous operator. NONLINEAR ANALYSIS, 197, 1-17 [10.1016/j.na.2020.111862].
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0362546X20301218-main.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 775.66 kB
Formato Adobe PDF
775.66 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/406054
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact